Convergence of random products of Markov transition functions

Foguel, Shaul R.: Convergence of random products of Markov transition functions. Acta scientiarum mathematicarum, (29) 1-2. pp. 35-38.(1968)

[img] Cikk, tanulmány, mű
math_029_fasc_001_002_035-038.pdf
Hozzáférés joga: Campus

Download (792kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1968
Volume: 29
Number: 1-2
Page Range: pp. 35-38
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Markov Andrej, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 38. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2016. Oct. 15. 14:12
URI: http://acta.bibl.u-szeged.hu/id/eprint/14175

Actions (login required)

View Item View Item